# SDR CA050505005

- Difficulty date: May 4, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 38,032 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302039402
- Condition: Torn
- Location: Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING CREW NOTICED VIBRATION CONSISTENT WITH FLAT TIRE.  CONFIRMED AFTER SHUT-DOWN. MAINT WAS DISPATCHED TO REPLACE FLAT TIRE.  WHEN FLAT TIRE WAS DISASSEMBLE, NOTICED THAT INNER TUBE WAS TORN APART.  NO SIGNS OF PINCHING OR UNUSUAL WEAR WERE NOTICED.  5TH TIRE OF SAME MFG AND SIZE TO HAVE CAUSED UNSCHEDULED TIRE CHANGES. MAINT HAS BEEN INTERVIEWED TO DETERMINE WHETHER THERE HAS BEEN A CHANGE IN MAINT PRACTICES OR IF ANYONE HAS OBSERVED ANYTHING THAT MIGHT EXPLAIN EXPERIENCING AN INCREASE IN THE FAILURE RATE OF THESE INNER TUBES. NO CAUSES FOUND. OPERATOR HAS BROUGHT ISSUE TO ATTENTION OF SUPPLIER WITH A REQUEST TO NOTIFY MFG OF RETURN OF ALL REMAINING INNER TUBES FOR REPLACEMENT WITH ANOTHER.
